# SDR 03FDEA01115

- Difficulty date: July 18, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,353 hours, 6,613 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Intermittent
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, J, A

## Discrepancy

AT APPROX 500 FEET CARGO DOOR AFT -A- LEVEL TWO ILLUMINATED.  DUMPED TO MAX LANDING WEIGHT.  COMPLIED WITH QRH AND RETURNED TO SFS.  NOTE:  DOOR OPEN LIGHT ALSO ILLUMINATED.  ENT BY: 317084 RPT BY: 096537  FACT  18JUL03  22:14  SFS R  REMOVED AND REPLACED S1 -383 DOOR CLOSE SWITCH DUE FOUND INTERMITTENT  OPERATION, AND S1-261 DOOR LOCK SWITCH FOR PRECAUTIONARY PER MD11 AMM 52-33-04.  PERFORMED CARGO DOOR CHECK, OPENING AND CLOSING NORMAL.  ENT BY: 363743 RPT BY: 363743.
